MathSciNet Relay Station
MathSciNet bibliographic data
MR2837102 49K40 (47J20 49J40 49J53 49K27)
Li, X. B.; Li, S. J. Continuity of approximate solution mappings for parametric equilibrium problems. J. Global Optim. 51 (2011), no. 3, 541–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement